advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Marietta, Georgia, USA:

Should I retake my shot if blood comes out after the injection?

Answer:

Normally, you don't need to retake a shot if there is blood that comes out after the injection. Most of the time, this means you've nicked a small vein or capillary that carries blood in the skin which results in a small amount of bleeding and eventual bruising. This usually won't affect the action of your insulin.

MSB

DTQ-20050527150209
Original posting 27 May 2005
Posted to Blood Tests and Insulin Injections and Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.